Previous |  Up |  Next


multinomial sampling; restricted maximum likelihood estimator; goodness-of-fit; $I_r$-divergence measure; Rényi’s divergence measure
In this paper we present a simulation study to analyze the behavior of the $\phi $-divergence test statistics in the problem of goodness-of-fit for loglinear models with linear constraints and multinomial sampling. We pay special attention to the Rényi’s and $I_{r}$-divergence measures.
[1] Agresti A.: Categorical Data Analysis. Wiley, New York 2002 MR 1914507
[2] Andersen E. B.: The Statistical Analysis of Categorical Data. Springer, New York 1990 Zbl 0871.62050
[3] Ali S. M., Silvey S. D.: A general class of coefficient of divergence of one distribution from another. J. Roy. Statist. Soc. 28 (1966), 131–142 MR 0196777
[4] Csiszár I.: Eine Informationstheoretische Ungleichung und ihre Anwendung auf den Bewis der Ergodizität on Markhoffschen Ketten. Publ. Math. Inst. Hungar. Acad. Sci. 8 (1963), 84–108
[5] Dale J. R.: Asymptotic normality of goodness-of-fit statistics for sparse product multinomials. J. Roy. Statist. Soc. Ser. B 41 (1986), 48–59 MR 0848050 | Zbl 0611.62017
[6] Haber M., Brown M. B.: Maximum likelihood methods for log-linear models when expected frequencies are subject to linear constraints. J. Amer. Statist. Assoc. 81 (1986), 477–482 MR 0845886 | Zbl 0604.62058
[7] Kullback S.: Kullback information. In: Encyclopedia of Statistical Sciences (S. Kotz and N. L. Johnson, eds.), Wiley, New York 1985, Volume 4, pp. 421–425 MR 1044999
[8] Liese F., Vajda I.: Convex Statistical Distances. Teubner, Leipzig 1987 MR 0926905 | Zbl 0656.62004
[9] Pardo L., Menéndez M. L.: Analysis of divergence in loglinear models when expected frequencies are subject to linear constraints. Metrika 64 (2006), 63–76 DOI 10.1007/s00184-006-0034-2 | MR 2242558 | Zbl 1098.62092
[10] Powers D. A., Xie Y.: Statistical Methods for Categorical Data Analysis. Academic Press, San Diego 2000 MR 1735454 | Zbl 0967.62101
[11] Rényi A.: On measures of entropy and information. Proc. Fourth Berkeley Symposium on Mathematical Statistics and Probability 1 (1961), pp. 547–561
[12] Vajda I.: Theory of Statistical Inference and Information. Kluwer Academic Publishers, Dordrecht 1989 Zbl 0711.62002
Partner of
EuDML logo